# SDR MALA020536

- Difficulty date: September 5, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 2922, FWD SUPPLEMENTAL AIR CONDITIONING SMELLS HOT/ BURNT.  SUSPECT MOTOR BURNT UP.  NO OTHER INFORMATION AT THIS TIME.
